# SDR AALA201710099003

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 37,762 hours, 17,571 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114122014
- Condition: Malfunctioned
- Location: Mlg
- Part time: 51,650 hours, 24,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF,  ALL INDICATIONS ON THE WHEEL PAGE AMBER. MLG INDICATORS GREEN & RED (ALL) WHEEL PAGE DOORS INDICATES  L.  ALMOST CLOSED, N ALMOST CLOSED, R OPEN FULL. REMOVED AND REPLACED DOOR ACTUATOR.
